# SDR SIMA20150504006

- Difficulty date: May 4, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 28,911 hours, 24,762 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 217072
- Part serial: 2053
- Condition: Failed
- Location: Mlg
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BRAKE DEGRADE MASTER CAUTION UPON LOWERING GEAR.  R & R RT OTBD & RT INBD BRAKES IAW AMM CARD 32-600-14.  PERFORMED FUNCTION CHECK IAW WC 32-700-05.  FUNCTION CHECKED GOOD, OK FOR SERVICE.  LR MAIN BRAKE ASSEMBLY PN 2-1707-2 SN 1928.
